Mathematical Methods in the Applied Sciences

Cover image for Vol. 40 Issue 1

Editor-in-Chief: Wolfgang Sprößig

Impact Factor: 1.002

ISI Journal Citation Reports © Ranking: 2015: 90/254 (Mathematics Applied)

Online ISSN: 1099-1476

Most Accessed


Enjoy the most recent top accessed papers published in Mathematical Methods in the Applied Sciences in 2015:

Periodic solutions for fourth-order nonlinear functional difference equations
Xia Liu, Yuanbiao Zhang, Haiping Shi, Xiaoqing Deng
Volume 38, Issue 1

Existence of positive periodic solution of a hepatitis B virus infection model
Haiquan Fang, Min Wang, Tiejun Zhou
Volume 38, Issue 1

Understanding chicken walks on n × n grid: Hamiltonian paths, discrete dynamics, and rectifiable paths
Arni S.R. Srinivasa Rao, Fiona Tomley, Damer Blake
Volume 38, Issue 15

An analytic approach to a class of fractional differential-difference equations of rational type via symbolic computation
İsmail Aslan
Volume 38, Issue 1

Reverse generalized Bessel matrix differential equation, polynomial solutions, and their properties
M. Abul-Dahab, M. Abul-Ez, Z. Kishka, D. Constales
Volume 38, Issue 6

Existence of multiple solutions for quasilinear elliptic equation with critical Sobolev–Hardy terms
Yuanxiao Li, Wenjie Gao
Volume 38, Issue 1

Boundedness of solutions to parabolic–elliptic Keller–Segel systems with signal-dependent sensitivity
Kentarou Fujie, Michael Winkler, Tomomi Yokota
Volume 38, Issue 6

Ground state solutions for asymptotically periodic Schrödinger equations with indefinite linear part
Hui Zhang, Junxiang Xu, Fubao Zhang
Volume 38, Issue 1

On delaminated thin Timoshenko inclusions inside elastic bodies
H. Itou, A. M. Khludnev
Early View

Exact solutions of nonlinear time fractional partial differential equations by sub-equation method
Ahmet Bekir, Esin Aksoy, Adem C. Cevikel
Volume 38, Issue 13

SEARCH

SEARCH BY CITATION